# SDR HALA2016032300110

- Difficulty date: March 23, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 23,141 hours, 54,996 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 59710985
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BS 832 FITTING ON LONGERON 30 CORRODED.  REMOVED CORROSION AT WING TO BODY BS 832 FITTING ON LONGERON 30 ORIGINAL MATERIAL 125" REMAINING .098" AND LOSS OF .027", FOUND OUT OF LIMITS IAW SRM 53-00-00.  R & R FITTING IAW DWG 5971098, REV E AND DWG S1440004, REV:A.
